# SDR CA011211023

- Difficulty date: September 26, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 757236
- Aircraft time: 41,435 hours
- Engine: Rroyce RB211535E437
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Duct
- Part number: LJ41486
- Condition: Cracked
- Location: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 ENGINE STARTER DUCT CRACKED JUST BELOW THE UPPER FLANGE.
